# SDR ASAA0995718

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501166
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT IN FWD CARGO BS 470 500D ON GETTING OK TO CLOSE.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT.
